# SDR QXEA2013040400756

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR LOWER FLANGE HAS BARE METAL AND FRETTING CORROSION FROM STA YW42 TO YW 155.  REMOVED CORROSION LT WING FRON SPAR LOWER FLANGE IAW SRM 51-21-00-00-02, REV 12 MIN THICKNESS NOTED .199" CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801, PT 1, REV 8.  REMAINING THICKNESS IS IN LIMITS IAW RD8/4-57-2064, ISSUE 1.  ROTARY FLAP PEENED REWORKED AREA IAW RD8/4-57-2064, ISSUE 1. FLAP PEEN INTENSITY .008A FOR 100 MIN 0 SEC.  APPLIED SURFACE PROTECTION IAW RD8/4-57-2064 ISSUE 1. REMOVED DAMAGE/OVERSIZED SIZING SLEEVES IAW SRM 57-10-05-02-02, REV 12.  REPLACED SLEEVES AS REQUIRED IAW RD8/4-57-2064, ISSUE 1, DATED 13MAR2013.  NUT PLATES WERE REMOVED FOR SLEEVE INSTALLAITON IAW SRM 51-42-05-02-01, REV 12.  INSTALLED NEW NUT PLATES IAW SRM 51-42-05-02-01, REV 12. APPLIED TEFLON TAPE IAW RD8/4-57-2064, ISSUE 1. COMPLIED WITH TASK CARD RD8/4-57-2064, WO 143401.
